# SDR N6WA2025052005

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N577GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10262
- Aircraft time: 32,050 hours, 24,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION BETWEEN FS349 - FS364.    REMOVED AND REPLACED STRINGER 26R BETWEEN FS349 - FS364 IAW CRJ SRM 51-42-06.
